An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Opana detox

Discussion in 'Withdrawal Symptoms' started by Theotherside, Nov 17, 2016.

  1. Theotherside

    Theotherside Member

    My boyfriend is on day 3 of opana detox. he started seeing blood in his stool today. could that be part of it or possibly another health issue? also, I've read different things...should he take smaller doses of opana every day or quit cold turkey?
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Theotherside... Blood in the stool could definitely be a symptom of another health issue and should not be taken lightly. I would recommend that your boyfriend see a doctor ASAP. He may also want to see an addiction specialist to help him with getting off of the Opana. They can help him work out a safe taper program that will minimize withdrawal symptoms.

    Sending positive, healing vibes your boyfriend's way.